Electronic Journal of Statistics

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted.

Electronic Journal of Statistics is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

Top downloads over the last seven days

Locally stationary functional time seriesAnne van Delft and Michael EichlerVolume 12, Number 1 (2018)
Regularized k-means clustering of high-dimensional data and its asymptotic consistencyWei Sun, Junhui Wang, and Yixin Fang Volume 6 (2012)
Change detection via affine and quadratic detectorsYang Cao, Arkadi Nemirovski, Yao Xie, Vincent Guigues, and Anatoli JuditskyVolume 12, Number 1 (2018)
Confidence intervals for the means of the selected populationsClaudio Fuentes, George Casella, and Martin T. WellsVolume 12, Number 1 (2018)
Neutral noninformative and informative conjugate beta and gamma prior distributionsJouni Kerman Volume 5 (2011)
  • ISSN: 1935-7524 (electronic)
  • Publisher: The Institute of Mathematical Statistics and the Bernoulli Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--
  • Access: Open access
  • Euclid URL: https://projecteuclid.org/ejs